# SDR USAA2009120393296

- Difficulty date: November 10, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 694583469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FLOORBEAM STRAP BETWEEN BS 328 TO BS 344, LBL 11.  REPLACED FLOORBEAM STRAP BETWEEN BS 328 TO BS 344, LBL 11 IAW BOEING DRAWING 65-45834.
